Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by:
 Basket 
Husimi-Wigner representation of chaotic eigenstates
Authors: Toscano, F.; Kenfack, A.; Carvalho, A. R. R.; Rost, J. M.; Ozorio de Almeida, A. M. O.
Date of Publication (YYYY-MM-DD): 2008-06-08
Title of Journal: Proceedings of the Royal Society A-Mathematical Physical and Engineering Sciences
Volume: 464
Issue / Number: 2094
Start Page: 1503
End Page: 1524
Document Type: Article
ID: 408385.0
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.